# SDR CA980317071

- Difficulty date: December 9, 1997
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,242 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 647510032
- Condition: Inaccurate
- Location: Fuel Quantity
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DEFUELING AIRCRAFT, GAUGE READ 20 PERCENT WHEN EMPTY AND LOW LEVEL FUEL LIGHT WAS NOT ILLUMINATED. FUEL TRANSMITTER REPLACED.
